| Model Number |
SUTURE ANCHOR, BIO-CORKSCREW FT |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a surgery the device could not be inserted.Per complaint reporter there was no harm for patient, operator or third party.No further information received.Update 02-jun-2026: further information was provied that the suture didn't go through the anchor.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.